Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is there any medication to reduce the amount of semen during ejaculation ?

i am 17 and have an enormous amount of fluid cum out when i ejaculate...like pissing but slippery like semen . it is very embarassing. my doctor told me to j/o daily to keep my testicles from hurting so i normally do this twice a day even then so much cums out. is there medication i can take to stop this. i showed my dad yesterday and he said that its definitely cum and that he also has a lot too. i asked if he could show me but he said that it wasn t appropriate please help...i am so embarrassed to cum with girlz they freak out
Asked On : Thu, 8 Mar 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
How much in ML? since how long?/
you are 17 coud be normal. but make it sure total voume must be couted per day you bring our per session.
is there any cosmetic problem, sort it out.
Get back to me if any further issues.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor